Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 182, NWS Jacksonville, FL

June 23, 2011Alachua County, Bradford County, Union County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 23, 2011, 2:31 PM EDT for Alachua County, Bradford County, Union County, Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2011, 2:31 PM EDT (18:31 UTC)
Expired
Jun 23, 2011, 3:15 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 2:52 PM EDTTSTM WND DMGLa Crosse, FLA COUPLE OF TREES DOWN AND POWERLINES DOWN IN THE LA CROSSE AREA. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2305 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WUUS52 KJAX 231831
SVRJAX
FLC001-007-125-231915-
/O.NEW.KJAX.SV.W.0182.110623T1831Z-110623T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT THU JUN 23 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BRADFORD COUNTY IN NORTHERN FLORIDA
  NORTHWESTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  SOUTHERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 315 PM EDT

* AT 232 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ALACHUA...OR 12 MILES SOUTHWEST OF WORTHINGTON
  SPRINGS...AND MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WORTHINGTON SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3006 8239 2988 8220 2967 8252 2981 8266
TIME...MOT...LOC 1832Z 228DEG 10KT 2980 8251

$$

HESS
1 follow-up statement
015 
WWUS52 KJAX 231906
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT THU JUN 23 2011

FLC001-007-125-231916-
/O.EXP.KJAX.SV.W.0182.000000T0000Z-110623T1915Z/
BRADFORD FL-ALACHUA FL-UNION FL-
306 PM EDT THU JUN 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN UNION...NORTHWESTERN
ALACHUA AND WESTERN BRADFORD COUNTIES WILL EXPIRE AT 315 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3006 8239 2988 8220 2967 8252 2981 8266
TIME...MOT...LOC 1906Z 228DEG 10KT 2986 8243

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:30 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 23, 2:30 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU JUN 23 2011

.SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT
SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER
MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND
TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF
A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER
PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST.

.SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED
TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST
IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON
SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST
AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL
IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS.
HOWEVER...THESE WILL BE DIFFICULT TO TIME.

SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING
WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO
CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN
NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS
TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS
IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA
THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO
THE E OF THE FIRE.

.LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO
SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED.

&&

.AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN
AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS
EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN
TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG
AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE
INDICATED THIS EXPECTED TREND IN THE TAFS.

&&

.MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN
OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS
EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE
BUILDS N OF THE FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  94  72  94 /  40  30  20  40
SSI  76  90  76  90 /  40  30  20  30
JAX  73  92  73  92 /  40  50  30  40
SGJ  75  88  74  88 /  30  50  30  40
GNV  72  92  72  92 /  30  60  30  50
OCF  73  93  72  91 /  30  60  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 10:25 AM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EDT THU JUN 23 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1025 AM EDT THU JUN 23 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...DENSE SMOKE ADVISORY FOR EXTREME SOUTHEAST GEORGIA AND NASSAU
COUNTY IN NORTHEAST FLORIDA THROUGH 4 PM...
...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY...
...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS...

.DAY ONE...TODAY AND TONIGHT...

WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.
REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DENSE SMOKE
ADVISORY. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE
FOUND ON THE FRONT PAGE OF OUR WEBSITE.

A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST
SEABREEZE ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND STORMS WILL
GENERALLY INITIATE WEST OF THE I-75 CORRIDOR LATE THIS MORNING. AS
THE DAY UNFOLDS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND
INTENSITY AS THEY MOVE NORTHEAST. THUNDERSTORMS WILL LIKELY BECOME
MOST NUMEROUS ALONG AND EAST OF THE I-95 CORRIDOR DUE TO A SEABREEZE
MERGER. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS.
PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING
THE GREATEST THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME
THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ/SEC

In the hours before

Local storm report, Jun 23, 12:34 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     WILDFIRE         11 W TAYLOR             30.41N 82.48W
06/23/2011                   COLUMBIA           FL   EMERGENCY MNGR

            THE IMPASSABLE BAY FIRE HAD BURNED 11,305 ACRES AND WAS
            60 PERCENT CONTAINED. THE KELLY FIRE BURNED 818 ACRES AND
            WAS 55 PERCENT CONTAINED. THE LAT/LONG OF THE KELLY FIRE
            WAS UNKNOWN.

1200 PM     WILDFIRE         5 WNW LAKE GENEVA       29.81N 82.08W
06/23/2011                   BRADFORD           FL   EMERGENCY MNGR

            THE SANTA FE SWAMP FIRE BURNED 6,500 ACRES AND WAS 60
            PERCENT CONTAINED.

1200 PM     WILDFIRE         6 E JASPER              30.50N 82.85W
06/23/2011                   HAMILTON           FL   EMERGENCY MNGR

            THE CYPRESS CREEK FIRE BURNED 200 ACRES AND WAS 65
            PERCENT CONTAINED. THE BLUE RIBBON FIRE WAS 100 PERCENT
            CONTAINED AND BURNED 206 ACRES. THE FIRE LOCATIONS WERE
            APPROXIMATED USING FL DOF MAPS.

1200 PM     WILDFIRE         1 NNE GEORGETOWN        29.41N 81.63W
06/23/2011                   PUTNAM             FL   EMERGENCY MNGR

            THE LAKE ANNA FIRE BURNED 250 ACRES AND WAS 80 PERCENT
            CONTAINED. THE FIRE LOCATION WAS APPROXIMATED USING THE
            FL DOF WILDFIRE LOCATION MAP.

1200 PM     WILDFIRE         4 NE ELLERBEE           30.14N 82.15W
06/23/2011                   UNION              FL   EMERGENCY MNGR

            THE COUNTY LINE FIRE BURNED ABOUT 110 ACRES AND WAS 5
            PERCENT CONTAINED. THE FIRE LOCATION WAS APPROXIMATED BY
            ON THE FL DOF WILDFIRE LOCATION MAP.

&&

AENYEDI
Special weather statement, Jun 23, 1:34 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
134 PM EDT THU JUN 23 2011

GAZ165-166-231800-
COASTAL CAMDEN-INLAND CAMDEN-
134 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CAMDEN
COUNTY FOR STRONG WINDS VALID UNTIL 200 PM EDT...

AT 134 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF TARBORO...OR 7 MILES
WEST OF WOODBINE...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND TARBORO...WOODBINE...HARRIETTS BLUFF...
DOVER BLUFF AND COLESBURG THROUGH 200 PM EDT. GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3087 8146 3088 8185 3101 8189 3109 8156
      3108 8153 3107 8153 3105 8150
TIME...MOT...LOC 1734Z 269DEG 9KT 3092 8182

ZIBURA
Special weather statement, Jun 23, 1:56 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT THU JUN 23 2011

FLZ021-022-030-031-035-036-231830-
ALACHUA-BRADFORD-COLUMBIA-GILCHRIST-SUWANNEE-UNION-
156 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...NORTHWESTERN ALACHUA...SOUTHERN COLUMBIA...NORTHEASTERN
GILCHRIST...SOUTHEASTERN SUWANNEE AND SOUTHWESTERN UNION COUNTIES FOR
STRONG WINDS VALID UNTIL 230 PM EDT...

AT 157 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTH OF HILDRETH...OR 4 MILES
SOUTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HILDRETH...FORT WHITE...ICHETUCKNEE SPRINGS STATE PARK...HIGH
SPRINGS...OLENO STATE PARK AND COLUMBIA THROUGH 230 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3014 8265 2988 8214 2964 8237 2991 8290
TIME...MOT...LOC 1757Z 229DEG 12KT 2993 8280

ZIBURA
Special weather statement, Jun 23, 2:13 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
213 PM EDT THU JUN 23 2011

GAZ150-163-164-231845-
CHARLTON-CLINCH-WARE-
213 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG
WINDS VALID UNTIL 245 PM EDT...

AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES SOUTHWEST OF STEPHEN FOSTER
STATE PARK...OR 8 MILES SOUTHEAST OF FARGO...MOVING NORTHEAST AT 10
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEPHEN
FOSTER STATE PARK THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3083 8249 3084 8223 3059 8224 3059 8250
TIME...MOT...LOC 1814Z 229DEG 10KT 3064 8243

ZIBURA
Special weather statement, Jun 23, 2:19 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU JUN 23 2011

GAZ154-166-231845-
COASTAL CAMDEN-COASTAL GLYNN-
219 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 245 PM
EDT...

AT 220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF DOVER BLUFF...OR 8 MILES
NORTHEAST OF WOODBINE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOVER BLUFF AND BRUNSWICK
THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3109 8143 3102 8143 3099 8146 3098 8163
      3099 8163 3111 8160 3119 8143 3110 8143
      3110 8142
TIME...MOT...LOC 1820Z 256DEG 20KT 3102 8156
Special weather statement, Jun 23, 2:28 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT THU JUN 23 2011

FLZ021-022-030-031-035-036-040-231900-
ALACHUA-BRADFORD-COLUMBIA-GILCHRIST-MARION-SUWANNEE-UNION-
228 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST...SOUTHEASTERN SUWANNEE...
UNION AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...

AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BELL TO 11 MILES SOUTH OF FLEMINGTON...MOVING NORTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL...ARCHER...
REDDICK...OLENO STATE PARK...NEWBERRY...MICANOPY...MCINTOSH...
ICHETUCKNEE SPRINGS STATE PARK...HILDRETH AND HIGH SPRINGS THROUGH
300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2919 8233 2928 8242 2948 8241 2947 8255
      2953 8256 2953 8265 2956 8267 2956 8270
      2979 8294 2982 8294 2983 8290 2986 8288
      2989 8290 2990 8292 2993 8293 3014 8258
      3003 8205 2949 8206
TIME...MOT...LOC 1828Z 182DEG 9KT 2988 8291 2926 8233

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:16 PM EDTSpecial Weather StatementJAXBaker24 min
Jun 23, 9:08 AM EDTDense Smoke AdvisoryJAXNassau5 hr
Jun 23, 9:16 AM EDTMarine Dense Smoke AdvisoryJAX5 hr
Jun 23, 1:56 PM EDTSpecial Weather StatementJAXAlachua34 min
Jun 23, 2:28 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist, Union32 min
Jun 23, 2:37 PM EDTSpecial Marine WarningJAX53 min
Jun 23, 2:50 PM EDTSpecial Weather StatementJAXBradford, Clay40 min
Jun 23, 2:54 PM EDTSpecial Weather StatementJAXAlachua51 min
Jun 23, 2:54 PM EDTSevere Thunderstorm WarningJAXNassau36 min
Jun 23, 3:13 PM EDTSpecial Weather StatementJAXNassau32 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningJAXNassau41 min
Jun 23, 3:23 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam52 min
Jun 23, 3:32 PM EDTSpecial Weather StatementJAXBradford43 min
Jun 23, 3:32 PM EDTSevere Thunderstorm WarningJAXNassau43 min
Jun 23, 3:34 PM EDTSpecial Marine WarningJAX56 min
Jun 23, 3:39 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Union51 min
Jun 23, 3:56 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 23, 4:01 PM EDTSpecial Weather StatementJAXDuval, Nassau44 min
Jun 23, 4:07 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau38 min
Jun 23, 4:16 PM EDTSpecial Weather StatementJAXNassau44 min
Jun 23, 4:26 PM EDTSpecial Marine WarningJAX94 min
Jun 23, 4:27 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 23, 4:48 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Putnam, Saint Johns42 min
Jun 23, 4:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jun 23, 5:10 PM EDTSpecial Weather StatementJAXMarion50 min
Jun 23, 5:26 PM EDTSpecial Marine WarningJAX64 min
Jun 23, 5:28 PM EDTSevere Thunderstorm WarningJAXDuval, Flagler, Putnam, Saint Johns47 min
Jun 23, 6:26 PM EDTSpecial Marine WarningJAX64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.